PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 67 | 2 |
Tytuł artykułu

Estimates of \(L_p\) norms for sums of positive functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present new inequalities of \(L_p\) norms for sums of positive functions. These inequalities are useful for investigation of convergence of simple partial fractions in \(L_p(\mathbb{R})\).
Słowa kluczowe
Rocznik
Tom
67
Numer
2
Opis fizyczny
Daty
wydano
2013
online
2015-07-15
Twórcy
Bibliografia
  • Protasov, V. Yu., Approximation by simple partial fractions and the Hilbert transform, Izv. Math. 73 (2) (2009), 333–349.
  • Kayumov, I. R., Convergence of simple partial fractions in \(L_p(\mathbb{R})\), Sb. Math. 202 (10) (2011), 1493–1504.
  • Hardy, G. H., Littlewood, J. E., Pólya, G., Inequalities, Cambridge University Press, Cambridge, 1934.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2013_67_2_11-16
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.